# SDR FDEA201206282380

- Difficulty date: June 28, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6625210
- Condition: Corroded
- Location: Bs 950 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT BS 950, STRINGER 27 LEFT.  REMOVED DAMAGED SPLICE IAW SRM 51-30-2. FABRICATED SPLICE IAW SRM 51-20-1, REV 103, FIG 7 AND DWG 66-2521. INSTALLED SPLICE IAW SRM 51-30-2.
